# SDR USAA2011050291713

- Difficulty date: April 23, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6977536
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACK ON THE AFT FRAME OF THE FORWARD SERVICE DOOR CUTOUT BETWEEN WL 240 TO WL 250.  REPAIRED THE AFT FRAME OF THE FORWARD SERVICE DOOR CUTOUT BETWEEN WL 240 TO WL 250 IAW EA 102887.
